Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine climbnonstop

Posted by psychobot5000 on July 28, 2008, at 11:06:39

In reply to Re: Tianeptine, posted by climbnonstop on July 27, 2008, at 12:35:02

Hard to say about all those side-effects - I haven't had them. My guess would be that, while the explanations you floated (cortisol, reduced norepinephrine) seem plausible to me, I doubt anyone knows enough about tianeptine (or most other antidepressants) to know whether/why it's causing it. I would merely suggest that, like many side-effects, the problems might go away in a few weeks, when your body gets used to the substance. I have heard others complain about tianeptine making them tense, but it never happened to me, so I can't really comment on how that will (or won't) work itself out.

Best of luck, though - I bet you've reasonably good odds of feeling better on these issues at the end of the month!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychobot5000 thread:835336
URL: http://www.dr-bob.org/babble/20080727/msgs/842566.html